# SDR DLM88071037

- Difficulty date: August 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 48,355 hours, 37,658 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7055381
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 456 ATL-DCA DIVERTING TO IAD DUE TO RT SYSTEM HYD QTY LOSS AT CRUISE.  RT SYSTEM QTY DECREASING AT CRUISE FL 330 AT APPROX 2 QUARTS QTY NOTICED RT SYSTEM PRESSURE DECREASING AS WELL.  SHUTDOWN RT SYSTEM HYD PER NNC.13.12 AND REVIEWED PROCEDURES.  DUE TO POSSIBILITY OF ALT GEAR EXTENSION THE CREW HAS ELECTED TO DECLARE AN EMERGENCY AND DIVERT TO IAD FROM DCA.  MTC FOUND HOSE ASSY AE705537-1 IPC 29-10-00-11B ITEM 30 ENG DRIVEN HYD PUMP PRESSURE LINE BROKEN.  REPLACED LINE AND SERVICED HYD SYSTEM CLEANED RESIDUE.  A/C OK FOR SERVICE.
